# SDR IPXA2022042081338

- Difficulty date: April 4, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Rcb Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR PANEL WSP0785-501 HAS CORROSION BETWEEN STA Y=475.000 - Y=503.175 AND X=-27.500 - X=-36.000.REMOVED, REPLACED THE CORRODED FLOOR PANEL P/N WSP0785-501 IAW DWG WSP0785 AND MD11 SRM 51-31-01. (MINOR)
